Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is heavy bleeding a day after consuming clomid and pdo test a matter of worry ?

I am on my first round of 50mg clomid after having no periods for 3 years. I had a scan last thursday which showed a mature follicle of 21mm. I then got a positive digital ovulation test Sunday afternoon. I presumed I ovulated Monday which was day 14. Yesterday night (day 18) I had blood in my cervical mucus and today I am now having heavy bleeding and clotting but no cramping. It is quite a heavy flow. Is this my period?? It seems too early but surely this is too heavy a flow for implantation bleeding. I m really worried!
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
If you have heavy bleeding & clotting it could be an early period but since you are on medicines for ovulation as treatment for infertility you should better consult your doctor who will examine you to find out the cause of bleeding & then treat you if it is not a regular period.
Please consult ASAP.
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor